RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 2(6), Pages 238–255 (Mi msb3208)  

This article is cited in 5 scientific papers (total in 5 papers)

Discrete subgroups of solvable Lie groups of type $(E)$

V. V. Gorbatsevich


Abstract: Let $G_1$ and $G_2$ be simply connected Lie groups, and let $\Gamma$ be a lattice in $G_1$. In the present article we investigate the question whether the homomorphism $\mu\colon\Gamma\to G_2$ can be lifted to a homomorphism $\mu\colon G_1\to G_2$ for the case that $G_1$ or $G_2$ is a Lie group of type $(E)$. Incidentally we prove some of the properties of lattices in such groups.
Bibliography: 13 titles.

Full text: PDF file (2105 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:2, 233–251

Bibliographic databases:

UDC: 519.46
MSC: 22E40
Received: 15.06.1970

Citation: V. V. Gorbatsevich, “Discrete subgroups of solvable Lie groups of type $(E)$”, Mat. Sb. (N.S.), 85(127):2(6) (1971), 238–255; Math. USSR-Sb., 14:2 (1971), 233–251

Citation in format AMSBIB
\Bibitem{Gor71}
\by V.~V.~Gorbatsevich
\paper Discrete subgroups of solvable Lie groups of type~$(E)$
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 2(6)
\pages 238--255
\mathnet{http://mi.mathnet.ru/msb3208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=289711}
\zmath{https://zbmath.org/?q=an:0229.22019}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 2
\pages 233--251
\crossref{https://doi.org/10.1070/SM1971v014n02ABEH002615}


Linking options:
  • http://mi.mathnet.ru/eng/msb3208
  • http://mi.mathnet.ru/eng/msb/v127/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Lattices in solvable Lie groups and deformations of homogeneous spaces”, Math. USSR-Sb., 20:2 (1973), 249–266  mathnet  crossref  mathscinet  zmath
    2. D. N. Akhiezer, “Compact complex homogeneous spaces with solvable fundamental group”, Math. USSR-Izv., 8:1 (1974), 61–83  mathnet  crossref  mathscinet  zmath
    3. V. V. Gorbatsevich, “Generalized Lyapunov theorem on Mal'tsev manifolds”, Math. USSR-Sb., 23:2 (1974), 155–168  mathnet  crossref  mathscinet  zmath
    4. Karel Dekimpe, Wim Malfait, “Almost-crystallographic groups with many outer automorphisms”, Communications in Algebra, 23:8 (1995), 3073  crossref
    5. Karel Dekimpe, Pieter Penninckx, “The finiteness of the Reidemeister number of morphisms between almost-crystallographic groups”, J. Fixed Point Theory Appl, 2011  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:174
    Full text:55
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019